Sh:548
- Shelah, S. (1996). Very weak zero one law for random graphs with order and random binary functions. Random Structures Algorithms, 9(4), 351–358. arXiv: math/9606230 DOI: 10.1002/(SICI)1098-2418(199612)9:4<351::AID-RSA1>3.3.CO;2-D MR: 1605415
-
Abstract:
Let denote the usual random graph on a totally ordered set of vertices. We will fix for definiteness. Let denote the first order language with predicates equality , adjacency and less than . For any sentence in let denote the probability that the random has property . It is known Compton, Henson and Shelah [CHSh:245] that there are for which does not converge. Here we show what is called a very weak zero-one law (from [Sh 463]):THEOREM: For every in language ,
- Version 2011-11-14_12 (8p) published version (9p)
Bib entry
@article{Sh:548, author = {Shelah, Saharon}, title = {{Very weak zero one law for random graphs with order and random binary functions}}, journal = {Random Structures Algorithms}, fjournal = {Random Structures \& Algorithms}, volume = {9}, number = {4}, year = {1996}, pages = {351--358}, issn = {1042-9832}, mrnumber = {1605415}, mrclass = {05C80}, doi = {10.1002/(SICI)1098-2418(199612)9:4<351::AID-RSA1>3.3.CO;2-D}, note = {\href{https://arxiv.org/abs/math/9606230}{arXiv: math/9606230}}, arxiv_number = {math/9606230}, keyword = {0-1 laws} }